Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The extension of an arbitrary Boolean algebra to an implicative Boolean algebra


Authors: Arthur H. Copeland and Frank Harary
Journal: Proc. Amer. Math. Soc. 4 (1953), 751-758
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1953-0057229-5
MathSciNet review: 0057229
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Copeland, Sr., Implicative Boolean algebra, Math. Zeit. vol. 53 (1950) pp. 285-290. MR 0040603 (12:721f)
  • [2] M. H. Stone, The theory of representations of Boolean algebras, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 37-111. MR 1501865
  • [3] Orrin Frink, Jr., Representations of Boolean algebras, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 755-756. MR 0005095 (3:100b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0057229-5
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society